# SDR AALA202512200913

- Difficulty date: November 25, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 74,732 hours, 31,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OIL CAN CONDITION TO AFT PRESSURE BULKHEAD AT BS 1016, AT LBL 9, BELOW S2L. ACCOMPLISHED BULKHEAD REPAIR PER SRM 53-80-08-2R-7 AND EA 369134.
